# SDR IH981432001

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-31
- Aircraft serial: 47701
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 801801
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING EVALUATION FLIGHT THERE WAS A NOSE GEAR UNSAFE INDICATION AFTER LANDING GEAR EXTENSION.  REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH, OPS CHECK NORMAL.
